From characteristic function to distribution function: a simple framework for the theory
- A unified framework is established for the study of the computation of the distribution function from the characteristic function. A new approach to the proof of Gurland's and Gil-Pelaez's univariate inversion theorem is suggested. A multivariate inversion theorem is then derived using this technique.
- Publication status:
- Peer review status:
- Peer reviewed
(Version of record, pdf, 1.0MB)
- Copyright holder:
- Cambridge University Press
- Copyright date:
- N.B. Professor Shephard was based at London School of Economics when this article was first published. Citation: Shephard, N. (1991). 'From characteristic function to distribution function: A simple framework for the theory', Econometric Theory, 7(4), 519-529. Copyright 1991 Cambridge University Press.
If you are the owner of this record, you can report an update to it here: Report update to this record